# SDR ASAA2025010955359

- Difficulty date: January 9, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 60,994 hours, 18,363 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND INBOARD OF STAB STA 175.50, 6" FOWARD OF REAR SPAR. MARKED. GROUNDED - YES. CUT OUT DAMAGED AREA IAW B737 SRM 55-10-01-2R-11, LOCATED AND DRILLED REPAIR DOUBLER & FILLER IAW B737 SRM 55-10-01-2R-11 ALODINED & PRIMED REPAIR DOUBLER & FILLER IAW B737 SRM 51-20-01 AND SOPM 20-43-03. APPLIED TOPCOAT IAW B737-800 AMM 51-21-99/701, INSTALLED REPAIR DOUBLER AND FILLER IAW B737 SRM 55-10-01-2R-11. THIS IS CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES, WITH INTERVALS OF 9,000 FLIGHT CYCLES.
